The Stacks Project


Bibliography item: PieneSchl

authorPiene, Ragni and Schlessinger, Michael
titleOn the Hilbert scheme compactification of the space of twisted cubics
year1985
typearticle
journalAmer. J. Math.
number4
volume107
pages761–774
fjournalAmerican Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{PieneSchl,
  author = {Piene, Ragni and Schlessinger, Michael},
  title = {On the {H}ilbert scheme compactification of the space of twisted cubics},
  year = {1985},
  journal = {Amer. J. Math.},
  number = {4},
  volume = {107},
  pages = {761--774},
  fjournal = {American Journal of Mathematics},
}